# SDR SCNA00084

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,594 hours, 24,627 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NUMBER ONE FIRE LIGHT AND BELL RANG MOMENTARILY AFTER LANDING.  THE NUMBER ONE FIRE LOOP WAS FOUND CHAFING.  REPOSITIONED FIRE LOOP.  HIGH POWER ENGINE RUNS ACCOMPLISHED, REVERSE THRUST CYCLED.  NUMBER ONE FIRE WARNING SYSTEM OPERATIONAL CHECKS OK IAW 261000.
